# SDR AUS20011164

- Difficulty date: November 6, 2001
- Submitted: December 4, 2001
- Operation: General aviation
- Make and model: Agusta A119
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Structure
- Part number: 109037043205
- Condition: Cracked
- Location: Tail Boom
- Part time: 141 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) TAIL BOOM CRACKED.
